Algebraic independence of the values of Mahler functions associated with a certain continued fraction expansion

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

It is proved that the function (a formula is presented), which can be expressed as a certain continued fraction, takes algebraically independent values at any distinct nonzero algebraic numbers inside the unit circle if the sequence {Rk}k≥0 is the generalized Fibonacci numbers.

Original languageEnglish
Pages (from-to)38-48
Number of pages11
JournalJournal of Number Theory
Volume105
Issue number1
DOIs
Publication statusPublished - 2004 Mar

Keywords

  • Algebraic independence
  • Continued fractions
  • Fibonacci numbers
  • Mahler functions

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Algebraic independence of the values of Mahler functions associated with a certain continued fraction expansion'. Together they form a unique fingerprint.

  • Cite this